Skip to Content

Is muscle pain related to biaxin?

Responses (1)

christineATU 13 May 2010

I looked in several different places. This was the only info I could find about side effects.

"Side effects cannot be anticipated. If any side effects develop or change in intensity, tell your doctor immediately. Only your doctor can determine whether it is safe for you to continue taking Biaxin.

* Side effects may include:
Abdominal pain, abnormal taste, diarrhea, nausea, rash, vomiting

Side effects of Biaxin XL are generally milder than those of regular Biaxin. They may include diarrhea, abnormal taste, and nausea"

Read more: https://www.drugs.com/biaxin.html

I would give your doctor a call to be on the safe side. Good luck to you,
Chris

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions